Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 22, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Sep 15, 2018, 1:43 AM EDT for Duplin County, Jones County, Onslow County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2018, 1:43 AM EDT (05:43 UTC)
- Expired
- Sep 15, 2018, 2:30 AM EDT
- In force
- 47 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Duplin County, NC, Jones County, NC, Onslow County, NC
The radar
The Morehead City radar (KMHX), 55 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 14, 11:03 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 5.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 522 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
091
WFUS52 KMHX 150543
TORMHX
NCC061-103-133-150630-
/O.NEW.KMHX.TO.W.0022.180915T0543Z-180915T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
143 AM EDT SAT SEP 15 2018
The National Weather Service in Newport has issued a
* Tornado Warning for...
West central Jones County in eastern North Carolina...
Northwestern Onslow County in eastern North Carolina...
East central Duplin County in eastern North Carolina...
* Until 230 AM EDT.
* At 142 AM EDT, severe thunderstorms capable of producing a tornado
were located along a line extending from near Half Moon to near
Onslow Beach, moving northwest at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Half Moon around 150 AM EDT.
Richlands South around 155 AM EDT.
Richlands and Petersburg around 200 AM EDT.
Catherine Lake around 215 AM EDT.
Potters Hill and Albert J Ellis Airport around 220 AM EDT.
Other locations impacted by these tornadic storms include Hargetts
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3508 7753 3494 7778 3458 7737 3463 7725
3484 7734
TIME...MOT...LOC 0542Z 126DEG 31KT 3482 7741 3463 7730
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
SGKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Sep 14, 11:21 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 14, 11:21 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1121 PM EDT Fri Sep 14 2018
.SYNOPSIS...
Dangerous Hurricane Florence will slowly drift WSW through NE SC
through tonight. Florence will continue to bring a prolonged
period of significant and life threatening impacts across
eastern North Carolina. The remnants of the system will lift
north into the Ohio Valley early next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 1120 PM Friday...Heavy rain bands continue to move inland
across Onslow, Jones, Duplin and Lenoir Counties. These bands
have contained numerous rotational couplets and several tornado
warnings have been issued. In addition, heavy rainfall continues
as historical flooding has continued over our southern zones
this evening, particularly Carteret, Jones and Craven Counties.
Made only very minor chances to the forecast. With diminishing
winds, storm surge values will be dropped to 4-7 feet on the
rivers and 2-4 feet elsewhere.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
As of 5 PM Fri...Flooding rains will continue Sat, and
transition to the western FA as center of Florence continues to
drift westward through SC. QPF amounts generally 3-6 inches,
with locally higher where feeder bands persist.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 330 AM Fri...The slow motion will keep threat for very
heavy rain over the wrn tier with cont threat of catastrophic
flooding with storm total rainfall reaching 20 to 30 inches and
locally in spots. The cont gusty SE winds will also cont the
threat for storm surge flooding...espcly over the srn coast,
Pamlico Sound, Neuse and Pamlico Rivers, as well as adjacent
streams and bays.
For more details on the potentially serious impacts to Eastern
NC, please take a look at our latest storm briefing by copy and
pasting this url:
https:/www.weather.gov/media/mhx/LatestBriefing.pdf
Sunday through Wed...Florence is expected to eventually drift
away from the region early next week. There remains much
uncertainty to where Florence will move, and where any residual
associated organized rainfall will occur. Have cont likely pops
Sunday through Monday then cont broad high chance PoPs for the
area into rest of the period. High temps look to be near normal
again with lots of clouds around with highs in the 80s, and
lows will be mostly in the 70s.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
Short Term /through 00Z Sunday/...
As of 630 PM Friday...Widespread MVFR/IFR conditions will
continue through this TAF cycle with periods of torrential rain
which is causing historic flooding. Very strong gusty winds will
add to the very hazardous flying conditions.
Long Term /Sat through Monday/...
As of 4 am Thu...Fri night into Saturday, there will likely be
a prolonged period of sub- VFR conditions with numerous showers
and widely scattered thunderstorms will continue. For Sunday and
Mon will cont to have decent coverage of showers with bouts of
MVFR.
&&
.MARINE...
Short Term /Through Tonight/...
As of 1120 PM Friday...As the center of Tropical Storm Florence
moves away from the region over northeastern South Carolina,
winds are continuing to come down. Have lowered seas to about
10-15 feet to match up with current observations. Small Craft
Advisories continue over the Albemarle Sound, Alligator River
and the coastal waters north of Cape Hatteras, with Tropical
Storm Warnings on the remaining waters. Very dangerous marine
conditions will continue over our southern marine zones and
Pamlico Sounds and all mariners should remain off the water
through the short term period as Tropical Storm Florence moves
southwest of the area.
Long Term /Sat through Monday/...
As of 500 PM Tue...Tropical storm force winds finally expected
to end later Sat or Sat evening. SE winds are forecast to
subside to 15-20 kt Sun and Mon. Seas will remain very high
ranging from 9 to 16 feet Sat to 5 to 7 ft Mon.
&&
.HYDROLOGY...
As of 1130 AM Fri...Likely historic rainfall event unfolding
over NC at this time. Hurricane Florence's slow crawl to the
west continues to bring heavy rain to eastern NC. Heaviest
rainfall at the time of this issuance was over Carteret County
where over a foot of rain has already fallen. Attention will be
on the location/training of rainbands over the area which can
quickly drop 3-4 inches of rain. The heaviest axis of rain over
Carteret/Craven/Pamlico Counties will drift west later
today/tonight bringing torrential rain over Onslow/Duplin/Jones
Counties. Areas north of HWY 264 are also vulnerable to flash
flooding, but it will be more dependent on the exact placement
and duration of rain bands. Florence's slow westward movement
will keep rainbands over the area into late Saturday and
possible Sunday, though by that time they will be more
widespread and have lesser intensity. Flash flood warnings in
effect south of HWY 264 which will likely be extended well into
the weekend.
With our rainfall forecast on track with 1 to 2 feet with amounts
around 40" possible for our coastal counties we continue to
highlight catastrophic river flooding following the passage of
Florence. Areas that flooded in Duplin/Onslow/Carteret/Jones
Counties during the record flood of Floyd can expect to flood
again. The ambiguity is a row of counties north. We are trending
wetter in the Neuse River basins with rainfall totals over 12"
which will support major flood stage. Another tier of counties
north into the Tar Basin the rainfall forecast is 8-12". Should
the rainfall forecast shift upwards one more row of counties
than correspondingly the flood levels be elevated another
category. The extend and severity of the river flooding will
cause trouble for evacuees trying to return to the area, with
flooding likely to start this weekend and deteriorate next week.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ044-079-080-090>095-098.
Flash Flood Watch through Saturday evening for NCZ029-044>047-
079>081-090>095-098-103-104.
Beach Hazards Statement through Saturday evening for NCZ095-
098-103-104.
MARINE...Tropical Storm Warning for AMZ135>137-154-156-158.
Small Craft Advisory until 4 PM EDT Saturday for AMZ130-131.
Small Craft Advisory until 2 AM EDT Tuesday for AMZ150-152.
&&
SYNOPSIS...HSA/TL
NEAR TERM...CTC
SHORT TERM...HSA/TL
LONG TERM...RF
AVIATION...RF/CTC/TL
MARINE...RF/CTC/TL
HYDROLOGY...MHXHazardous weather outlook, Sep 14, 11:41 AM EDT, 14 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 1141 AM EDT Fri Sep 14 2018 NCZ029-044>047-080-081-151545- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...STORM SURGE WARNING IN EFFECT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Storm Surge Warning. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ079-091-151545- Greene-Lenoir- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ090-151545- Duplin- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ092>094-151545- Jones-Craven-Pamlico- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ103-104-151545- Outer Banks Dare-Outer Banks Hyde- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...STORM SURGE WARNING IN EFFECT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ095-098-151545- Carteret-Onslow- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 15, 1:06 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
106 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLASH FLOOD 1 W WILDWOOD 34.75N 76.84W
09/14/2018 CARTERET NC NWS EMPLOYEE
NWS EMPLOYEE REPORTED WATER FLOWING OVER HWY
70 NEAR WILDWOOD, DEPTH ESTIMATED AT 1-1.5
FEET.
&&
DAGLocal storm report, Sep 15, 1:07 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
107 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HURRICANE 1 SSW NEWPORT 34.77N 76.87W
09/14/2018 CARTERET NC NWS EMPLOYEE
NWS EMPLOYEE REPORTED A LARGE POWERPOLE
SNAPPED IN HALF.
&&
DAGLocal storm report, Sep 15, 1:11 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
111 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HURRICANE 1 NE MOREHEAD CITY 34.73N 76.79W
09/14/2018 CARTERET NC PUBLIC
STEEPLE BLOWN OFF PARKVIEW BAPTIST CHURCH IN
MOREHEAD CITY.
&&
DAGLocal storm report, Sep 15, 1:21 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
121 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM FLASH FLOOD 1 SE WILDWOOD 34.74N 76.82W
09/14/2018 CARTERET NC LAW ENFORCEMENT
MOREHEAD CITY POLICE DEPT. REPORTING US 70
FROM HARRIS ST. TO MCCABE RD. IS FLOODED.
EASTBOUND LAND IS COMPLETELY IMPASSABLE WITH
CARS STALLED THROUGHOUT THE HIGHWAY.
&&
DAGLocal storm report, Sep 15, 1:27 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
127 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM STORM SURGE 1 SSW STRAITS 34.71N 76.58W
09/14/2018 CARTERET NC DEPT OF HIGHWAYS
NC DEPT. OF TRANSPORTATION REPORTED WEST
BOUND LANE HEADING OFF HARKERS ISLAND IS
BEING UNDERMINED AND WASHED OUT DUE TO STORM
SURGE AND WAVE ACTION.
&&
DAGLocal storm report, Sep 15, 1:41 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
141 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM FLASH FLOOD 1 S HUBERT 34.71N 77.24W
09/15/2018 ONSLOW NC EMERGENCY MNGR
ONSLOW EMERGENCY MANAGER REPORTED HIGHWAY 24
BETWEEN HUBERT BLVD. AND HIGHWAY 172 IS
FLOODED, VERY DEEP, AND DOT HAS BEEN
NOTIFIED.
&&
DAGThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 8:22 PM EDT | Beach Hazards Statement | MHX | 7 days | |
| Sep 14, 9:09 PM EDT | Tornado Warning | MHX | Duplin, Lenoir | 21 min |
| Sep 14, 9:10 PM EDT | Tornado Warning | MHX | Craven, Jones, Onslow | 35 min |
| Sep 14, 9:43 PM EDT | Tornado Warning | MHX | Duplin, Jones, Lenoir | 47 min |
| Sep 14, 10:26 PM EDT | Tornado Warning | MHX | Carteret, Jones, Onslow | 34 min |
| Sep 14, 10:31 PM EDT | Tornado Warning | MHX | Duplin, Greene, Jones, Lenoir, Onslow | 44 min |
| Sep 14, 10:37 PM EDT | Flash Flood Warning | MHX | Duplin, Jones, Lenoir, Onslow | 16 hr |
| Sep 14, 11:14 PM EDT | Tornado Warning | MHX | Carteret, Craven, Duplin, Jones, Lenoir, Onslow | 46 min |
| Sep 14, 11:58 PM EDT | Tornado Warning | MHX | Carteret, Craven, Jones, Onslow | 47 min |
| Sep 15, 1:09 AM EDT | River Flood Warning | MHX | Jones | 24 hr |
| Sep 15, 2:34 AM EDT | Tornado Warning | MHX | Jones, Onslow | 41 min |
| Sep 15, 3:02 AM EDT | Flash Flood Warning | MHX | Beaufort, Craven, Jones, Lenoir | 3 hr |
| Sep 15, 3:13 AM EDT | Flash Flood Warning | MHX | Duplin, Onslow | 12 hr |
| Sep 15, 4:35 AM EDT | Tornado Warning | MHX | Greene, Lenoir | 25 min |
| Sep 15, 7:07 AM EDT | Areal Flood Warning | MHX | Beaufort, Craven, Greene, Hyde, Jones, Lenoir and 2 more | 6 hr |
| Sep 15, 9:42 AM EDT | Flash Flood Warning | MHX | Carteret, Jones, Pamlico | 6 hr |
| Sep 15, 10:31 AM EDT | Areal Flood Warning | MHX | Carteret, Craven, Jones, Onslow, Pamlico | 6 hr |
| Sep 15, 11:24 AM EDT | Tornado Warning | MHX | Duplin | 21 min |
| Sep 15, 11:30 AM EDT | Tornado Warning | MHX | Duplin, Jones, Onslow | 27 min |
| Sep 15, 1:52 PM EDT | Areal Flood Warning | MHX | Beaufort, Craven, Greene, Hyde, Jones, Lenoir and 2 more | 33 hr |
| Sep 15, 2:43 PM EDT | River Flood Warning | MHX | Craven | 14 days |
| Sep 15, 2:57 PM EDT | Flash Flood Warning | MHX | Carteret, Craven, Duplin, Jones, Lenoir, Onslow | 22 hr |
| Sep 15, 3:45 PM EDT | Flash Flood Warning | MHX | Carteret, Jones, Pamlico | 8 hr |
| Sep 15, 4:34 PM EDT | Flash Flood Warning | MHX | Carteret, Craven, Jones, Onslow, Pamlico | 7 hr |
| Sep 15, 5:06 PM EDT | High Surf Advisory | MHX | 22 hr |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.